| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/03/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm vticm5_12.6; -8.00/2.5/105 (sphere/cylinder/axis) implantable collamer lens into the patient's eye.The surgeon noticed a defect in the lens and removed and replaced it with a back up lens.There was no patient injury.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.(b)(4).
Additional Manufacturer Narrative
B5 - the reporter indicated that the surgeon implanted a 12.6mm vticm5_12.6 implantable collamer lens of a -8.0/2.5/105 (sphere/cylinder/axis) upside down into the patient's right eye (os) on (b)(6) 2023.The lens was implanted, removed, and replaced intraoperatively within the initial surgery for a same model and length lens.This resolved the problem.No patient injury.Cause reported as "patient related factor" and "user error" with 'no' the device did not fail to perform.Reportedly, "during insertion of a poorly cooperating pt icl was injected upside down and need to be removed with use of back-up icl".D6a - (b)(6) 2023.D6b - (b)(6) 2023.Claim # (b)(4).